# SDR DXTA2023121110302

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0360
- Aircraft time: 262 hours, 174 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPEN AMBER CAS MESSAGE AND AMBER LIGHT ON DOOR WILL NOT EXTINGUISH. THE CHECK HANDLE/PUSH TO OVERRIDE LIGHT WOULD NOT FLASH WHEN THE CHECKLIST PROCEDURE IS ATTEMPTED. ALSO THE INTERIOR AND EXTERIOR DOOR HANDLES REQUIRE EXCESSIVE FORCE TO OPEM DOOR.   PERFORMED OPERATION CHECK OF MED. OPERATION CHECK GOOD. PERFORMED CMC FAULT HISTORY INTERROGATION, FOUND NO RECORDED FAULTS IN CMC FAULT HISTORY. NOTIFIED MCC OF FINDINGS. UNABLE TO DUPLICATE THE DISCREPANCY AT THIS TIME. WORK PERFOREMD IAW AMM 52-00-00
